Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

5 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Severe vancomycin-induced anaphylactic reaction.
Kupstaite R, Baranauskaite A, Pileckyte M, Sveikata A, Kadusevicius E, Muckiene G. Kupstaite R, et al. Among authors: muckiene g. Medicina (Kaunas). 2010;46(1):30-3. Medicina (Kaunas). 2010. PMID: 20234160 Free article.
Accuracy of three-dimensional systolic dyssynchrony and sphericity indexes for identifying early left ventricular remodeling after acute myocardial infarction.
Karuzas A, Rumbinaite E, Verikas D, Ptasinskas T, Muckiene G, Kazakauskaite E, Zabiela V, Jurkevicius R, Vaskelyte JJ, Zaliunas R, Zaliaduonyte-Peksiene D. Karuzas A, et al. Among authors: muckiene g. Anatol J Cardiol. 2019 Jun;22(1):13-20. doi: 10.14744/AnatolJCardiol.2019.02844. Anatol J Cardiol. 2019. PMID: 31264652 Free PMC article.